Geometric ergodicity for dissipative particle dynamics

Tony Shardlow, Yubin Yan

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)
34 Downloads (Pure)

Abstract

Dissipative particle dynamics is a model of multi-phase fluid flows described by a system of stochastic differential equations. We consider the problem of N particles evolving on the one-dimensional periodic domain of length L and, if the density of particles is large, prove geometric convergence to a unique invariant measure. The proof uses minorization and drift arguments, but allows elements of the drift and diffusion matrix to have compact support, in which case hypoellipticity arguments are not directly available.
Original languageEnglish
Pages (from-to)123-154
JournalStochastics and Dynamics
Volume6
Issue number1
DOIs
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'Geometric ergodicity for dissipative particle dynamics'. Together they form a unique fingerprint.

Cite this